Optimal maintenance decisions for dikes

L.J.P. Speijker, J.M. van Noortwijk, R.M. Cooke, Matthijs Kok

    Research output: Contribution to journalArticleAcademicpeer-review

    29 Citations (Scopus)
    Original languageUndefined
    Pages (from-to)101-121
    Number of pages21
    JournalProbability in the engineering and informational sciences
    Volume14
    Issue number1
    Publication statusPublished - 2000

    Keywords

    • METIS-124019

    Cite this

    Speijker, L. J. P., van Noortwijk, J. M., Cooke, R. M., & Kok, M. (2000). Optimal maintenance decisions for dikes. Probability in the engineering and informational sciences, 14(1), 101-121.